# SDR SWAA2018101525977

- Difficulty date: October 3, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 71,787 hours, 42,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7700
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT WHEEL WELL UPPER PRESSURE DECK WEB CRACKED AT BS 663, LBL 32.  REPAIRED DECK PER EA.
